Produs

Citramon-BP

No image

Citramon-BP

Tablets
Trade name
Citramon-BP
Active ingridient
Acid acetilsalicilic+paracetamol+cafein
Descritpion and Composition
The active substances are acetylsalicylic acid, paracetamol and caffeine.
One tablet contains 240 mg of acetylsalicylic acid, 180 mg of paracetamol and 27.5 mg of caffeine
The other ingredients are: cocoa, calcium stearate, citric acid monohydrate, talc, potato starch.

Citramon BP Forte
The active substances are acetylsalicylic acid, paracetamol and caffeine. One tablet contains 320 mg of acetylsalicylic acid, 240 mg of paracetamol and 40 mg of caffeine.
The other ingredients are: croscarmellose sodium, magnesium stearate, citric acid monohydrate, Povidone-K25 (polyvinylpyrrolidone), potato starch.
PIL
IMPORTANT NOTE

11111

Due to the increasing reports of fraud using the Balkan Pharmaceuticals trademark, we inform you that:

  1. The ONLY official website of the company is https://balkanpharmaceuticals.com/
  2. Balkan Pharmaceuticals does NOT sell products through online stores and e-mails
  3. Balkan Pharmaceuticals does NOT ship packages and does NOT request payments through Western Union, MoneyGram or other international transfer systems (SWIFT, BTC, Crypto currencies) 
  4. All employees at Balkan Pharmaceuticals exclusively use corporate email addresses with domain @balkanpharmaceuticals.com. Please check this when responding to e-mails. Any request to make contact through other addresses is an attempt of fraud!
  5. We recommend that you learn about the latest methods of protection of Balkan Pharmaceuticals products, as well as verify the authenticity of our products, via https://b-p.md/

The health of our patience is our type priority.